# SDR IPXA2023011689934

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 36,670 hours, 25,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545747AAIU
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  LEFT FWD FLOOR PANEL, MCD HAS WATER DAMAGE. MANUFACTURED A NEW PANEL IAW EO B757-5320-9692-K ON NRC 684243.
